# SDR SWAA2015070841543

- Difficulty date: June 2, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 57,524 hours, 33,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME UPPER OTBD CORNER CRACKED.  REPAIRED FRAME IAW ACO.
